# SDR 9JLA2022071330872

- Difficulty date: July 5, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N10HC
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14501080
- Aircraft time: 5,010 hours, 3,233 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Suppression
- Condition: Discharged
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE BAGGAGE COMP LIGHT AND EICAS MESSAGE ILLUMINATED. THE LIGHT REMAINED ILLUMINATED. THE CREW DISCHARGED THE BAGGAGE FIRE BOTTLE. BAGGAGE SMOKE LIGHT AND EICAS MESSAGE EXTINGUISHED. THE BASE MAINTENANCE TEAM INSPECTED THE BAGGAGE AREA, NO EVIDENCE OF SMOKE OR FIRE DAMAGE FOUND. REMOVED THE FWD AND AFT SMOKE DETECTORS, PERFORMED RESTORATION AND REINSTALLED, PERFORMED OPS CHECKS AND NO DEFECTS NOTED. REPLACED THE SPENT FIRE BOTTLE AND SENT OUT FOR REPAIR. REINSTALLED BOTTLE AFTER SERVICE. NO DEFECTS NOTED, AIRCRAFT WAS RETURNED TO SERVICE.
